# SDR WX0A2025072532512

- Difficulty date: July 24, 2023
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N202NV
- Make and model: Airbus A320-214
- Aircraft serial: 5440
- Aircraft time: 28,469 hours, 17,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU FAILED CAPACITY TEST / REMOVED AND REPLACED EPSU  BATTERIES, REF WO526955"
